A Characterization of Totally Reflexive Fréchet Spaces.
Mathematische Zeitschrift, Tome 200 (1988) no. 3, pp. 327-346
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
problem of Grothendieck, weakly compact projective limits, quotients with a Schauder basis, Schauder basis with property P, separated quotient, projective limit of a sequence of reflexive Banach spaces, totally reflexive Fréchet spaces, Davis-Figiel-Johnson-Pełczyński factorization theorem for weakly compact operators, construction of a Schauder basis of a certain type for a suitable quotient
@article{MZ_1988__200_3_174012,
author = {M. Valdivia},
title = {A {Characterization} of {Totally} {Reflexive} {Fr\'echet} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {327--346},
year = {1988},
volume = {200},
number = {3},
zbl = {0683.46008},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__200_3_174012/}
}
M. Valdivia. A Characterization of Totally Reflexive Fréchet Spaces.. Mathematische Zeitschrift, Tome 200 (1988) no. 3, pp. 327-346. http://geodesic.mathdoc.fr/item/MZ_1988__200_3_174012/